# SDR MASA98218

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- System (JASC): 3245 · Tire Tube
- Part: Ehsi
- Part number: 6229681001
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5337 - LEB-PHL - AFTER DEPARTURE, CAPTAIN REPORTED THAT THE F/O'S EHSI TUBE BLANKED OUT AND HE NOTED AN ELECTRICAL SMOKE SMELL IN COCKPIT.  CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S EHSI TUBE, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE..  (M)
